# SDR 2004FA0000329

- Difficulty date: March 29, 2004
- Submitted: April 20, 2004
- Operation: General aviation
- Aircraft: N203CP
- Make and model: Robsin R22MARINER
- Aircraft serial: 2659M
- Aircraft time: 971 hours
- Engine: Lyc O360J2A
- Engine time: 971 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Condition: Bent
- Location: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 2 CYLINDER EXHAUST VALVE STUCK AND BENT PUSHROD CAUSING ENGINE POWER LOSS.  PILOT THEN EXECUTED A PRECAUTIONARY LANDING.
